# SDR DL72L972224

- Difficulty date: November 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502DA
- Make and model: Boeing 727232
- Aircraft serial: 21304
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 660606080310J
- Condition: Ruptured
- Location: Lt Mlg Door Act
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

A-SYS HYD LOST QTY AND PRESS AFTER GEAR AND FLAP EXTENSION B-SYS OK.  FOUND PRESS HOSE AT LT GEAR DOOR ACT LEAKING.  REPLACED HOSE, REPLACED ENG 1 AND 2 CASE DRAIN FILTERS.  RAN ENGINES, PUMPS CK NORMAL.
